# SDR 2016FA0000326

- Difficulty date: July 13, 2016
- Submitted: July 13, 2016
- Operation: General aviation
- Aircraft: N5245C
- Make and model: Cessna 310C
- Engine: Cont IO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Part number: 6291635
- Condition: Failed
- Location: Fuel Induction
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

HOSE CLAMP ASSEMBLY FAILED ON THE FUEL INDUCTION SYSTEM CAUSING ENGINE TO FAIL.
